Bulletin of the American Mathematical Society

Unlinking up to cobordism

M. A. Gutiérrez

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 6 (1973), 1299-1302.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535168

Mathematical Reviews number (MathSciNet)
MR0331400

Zentralblatt MATH identifier
0277.57006

Subjects
Primary: 57C45

Citation

Gutiérrez, M. A. Unlinking up to cobordism. Bull. Amer. Math. Soc. 79 (1973), no. 6, 1299--1302. https://projecteuclid.org/euclid.bams/1183535168


Export citation

References

  • 1. M. A. Gutiérrez, Boundary links and an unlinking theorem, Trans. Amer. Math. Soc. 171 (1972), 491-499.
  • 2. M. A. Kervaire, Les noeuds de dimensions supérieures, Bull. Soc. Math. France 93 (1965), 225-271. MR 32 #6479.
  • 3. J. Levine, Polynomial invariants of knots of codimension two, Ann. of Math. (2) 84 (1966), 537-554. MR 34 #808.
  • 4. J. Levine, Knot cobordism groups in codimension two, Comment Math. Helv. 44 (1969), 229-244. MR 39 #7618.
  • 5. C. P. Rourke, Embedded handle theory, concordance and isotopy, Topology of Manifolds (Proc. Inst. Univ. of Georgia, Athens, Ga., 1969), Markham, Chicago, Ill., 1970, pp. 431-438. MR 43 #5537.
  • 6. H. Zassenhaus, The theory of groups, 2nd ed., Chelsea, New York, 1958. MR 19, 939.